# SDR SWIA202265796

- Difficulty date: March 9, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CLIP COMMON TO INTERCOSTAL 23R BETWEEN FS913 AND FS927 CORRODED.     (C CHECK RO 5/23/22)     REPLACEMENT AFT CLIP COMMON TO INTERCOSTAL 23R BETWEEN FS913 AND FS927 PART# SH690-37135-1 FABRICATED ON JOB 915105105 OP 205 CAMP 24542884 AND WORKED ON JOB 915105104 OP 138 CAMP 24442611.
